# SDR CALA2019101101736

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 65,077 hours, 23,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK SPAR UPPER STIFFENERS LBL 6.0 AND 15.04 AND RBL 6.01 AND 15.4 APPEAR TO BE CRACKED REF AAR N/R 9597690 REMOVED AND INSSTALLED NEW STIFFENERS AT CENTER WING TANK SPAR UPPER RBL 6.0 RBL 15.4 LBL 6.0 AND LBL 15.4 P/N 111A2401U2, 111A2401V1 REF B737 SRM 51-40-02 AND DWG 111A2000 ADD EMP:V899763
